# SDR 2017FA0000018

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: General aviation
- Aircraft: N440H
- Make and model: Cessna 425
- Aircraft serial: 4250145
- Aircraft time: 6,395 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 5 hours, 6 cycles
- Component: Strut, Teijinseiki
- Component part number: 9910136
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KLUK THE PILOT SELECTED THE GEAR DOWN AND DID NOT GET A GREEN INDICATION FOR THE LEFT MAIN LANDING GEAR. THE AIRCRAFT LANDED SAFELY, AND IT WAS FOUND THAT THE INTERNAL DOWN LOCK INDICATOR SWITCH IN THE LEFT MAIN LANDING GEAR STRUT HAD MALFUNCTIONED.  THE STRUT HAD BEEN REPLACED 6 CYCLES BEFORE FAILURE OF THE INTERNAL SWITCH, AND WAS AN OVERHAULED STRUT, NOT NEW.
